MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL HD EPSCP,4.0,30,175,CW_STORZ; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL HD EPSCP,4.0,30,175,CW_STORZ; RIGID ENDOSCOPE
Model Number 242008
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: ((b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device "do not work anymore ".Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: distal end is damaged optic is damaged shaft bent shaft dented poor image quality.Shaft, distal tip, optics were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The faulty parts was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that the hd epscp,4.0,30,175,cw_storz endoscope device did not work.During in-house engineering evaluation, it was determined that the device displayed poor quality.There was no procedure nor patient involvement reported.No additional information was provided.

Brand Name
HD EPSCP,4.0,30,175,CW_STORZ
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
8472871282
MDR Report Key14073766
Report Number1221934-2022-01116
Device Sequence Number5948042
Product Code HRX
UDI-Device Identifier10886705028771
UDI-Public10886705028771
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242008
Device Catalogue Number242008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2022
Initial Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown